Two Theorems for the Vekua Equation
Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 293
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_3-4_a3,
author = {S. Brsakoska and B.Ilievski},
title = {Two {Theorems} for the {Vekua} {Equation}},
journal = {Mathematica balkanica},
pages = {293},
year = {2012},
volume = {26},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a3/}
}
S. Brsakoska; B.Ilievski. Two Theorems for the Vekua Equation. Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 293. http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a3/